MathSciNet Relay Station
MathSciNet bibliographic data
MR1308707 58G25 (35P15 58G32)
Chen, Mu Fa; Wang, Feng Yu Application of coupling method to the first eigenvalue on manifold. Sci. China Ser. A 37 (1994), no. 1, 1–14.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement